# SDR AALA201910319008

- Difficulty date: October 11, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frame 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON LATERAL POST WINDSHIELD UPPER BOLT RH SIDE ATTACHMENT AREA L=0.112 APPROX IN COCKPIT (1 EA). ACCOMPLISHED REPAIR ON LATERAL POST WINDSHIELD FRAME RH IAW EA #298334.
